# SDR 02FDEA00215

- Difficulty date: March 23, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Failed
- Location: Inst Pnl
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

02-79 LEFT GEAR DOWN LIGHT INOP.  RELAMPED GEAR INDICATOR. OK FOR SERVICE.
